Change search
ReferencesLink to record
Permanent link

Direct link
A note on uniquely pancyclic graphs
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2009 (English)In: The Australasian Journal of Combinatorics, ISSN 1034-4942, Vol. 44, 105-110 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we consider uniquely pancyclic graphs, ie n vertex graphs with exactly one cycle of each length from 3 to n. The first result of the paper gives new upper and lower bounds on the number of edges in a uniquely pancyclic graph. Next we report on a computer search for new uniquely pancyclic graphs. We found that there are no new such graphs on n ≤  59 vertices and that there are no uniquely pancyclic graphs with exactly 5 chords.

Place, publisher, year, edition, pages
2009. Vol. 44, 105-110 p.
National Category
Research subject
Mathematical Statistics
URN: urn:nbn:se:umu:diva-31671OAI: diva2:293855
Available from: 2010-02-15 Created: 2010-02-15 Last updated: 2012-08-07Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Markström, Klas
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
The Australasian Journal of Combinatorics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link